MAUDE Adverse Event Report: VOLCANO CORPORATION CORE M2 VASCULAR SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION CORE M2 VASCULAR SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 400-0100.17
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.At the customer site, the field service engineer replaced the hard drives and reloaded the 4.2 software.The system information was verified and the issue was resolved.Do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a core m2 system was used in an procedure.During use, an error message was displayed on the monitor.The system was rebooted three times without success.The case was aborted and rescheduled for a later date.No patient injury reported.This product problem is being reported because the core m2 system could not be used; resulting in a potential for harm due to the delay of the procedure.

Brand Name
CORE M2 VASCULAR SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
858720-4125
MDR Report Key21096974
Report Number3008363989-2025-00004
Device Sequence Number18376374
Product Code IYO
UDI-Device Identifier00845225012663
UDI-Public(01)00845225012663(11)200805(90)989609000151
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400-0100.17
Device Catalogue Number400-0100.17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F GUIDE CATHETER, MFG UNK; CORDIS: BRITE TIP INTRODUCER SHEATH, SIZE UNK; TERUMO: ADVANTAGE GUIDEWIRE, SIZE UNK
Patient Age65 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite